ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Note on the Helmholtz instability in stratified flows with magnetic fields

Satya Narayanan, A (1983) Note on the Helmholtz instability in stratified flows with magnetic fields. In: Astrophysics and Space Science, Volume (1). pp. 217-219.

[img] PDF
9.pdf - Published Version
Restricted to Registered users only

Download (121Kb) | Request a copy
Official URL: http://www.springerlink.com/content/v6905064x28w02...

Abstract

The nature of the neutral curves for the stability of a Helmholtz velocity profile in a stratified, Boussinesq fluid in the presence of a uniform magnetic field for the cases (1) an infinite fluid (2) a semi-infinite fluid with a rigid boundary is discussed.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to springer.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 21 Jan 2010 10:28
Last Modified: 19 Sep 2010 05:49
URI: http://eprints.iisc.ernet.in/id/eprint/24319

Actions (login required)

View Item View Item